# SDR DALA2025022701544

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,761 hours, 2,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 CABIN SEAT TRACK FOUND CORROSION AT Y-1456 BETWEEN FR35-FR36. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-00-15. (0831457)
